| Model Number |
40-405-1 |
| Medical Device Problem Code |
Output above Specifications (1432)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/29/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Information was received from a healthcare professional (hcp) regarding a generator.It was reported that the power output for cut 1-5 were falling outside of tolerance.(specifically cut 5 was at 14.9 watts) found during biomed testing.There was no patient involved.